# SDR ASAA2018070625304

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,536 hours, 12,248 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, BOTH FMCS DUMPED WITH "VTK" DISPLAYED ON CAPTAIN SIDE ONLY. BOTH SIDES-MENU HAD "FMC" PROMPT MISSING. AFTER A MINUTE OR SO, VTK WENT AWAY AND FMC PROMPT RETURNED TO MENU, HOWEVER ALL FMC DATA HAD DUMPED. GROUNDED - YES. INTERROGATED CDU FOUND GROUND FAULT FMC-L PGM. CW FIM 34-61 TASK 801 AND TASK 34-61 TASK 807 REF PARA (2)(A).  AC IS OK FOR CONTINUED SERVICE.
